# SDR DALA2024120211322

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 62,684 hours, 32,722 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 ODOR IN THE FLT DECK ON DESCENT. CORRECTIVE ACTION: PREFORMED AMDS WORK CARDS 4916-2001 AND 4900-2001 NO LEAKS NOTED NO SMELLS NOTED WHILE RUNNING PACKS FROM APU REMOVED FROM MCO PLACARDS REMOVED OK FOR SVC. (0684772)
